# SDR COEA2018111324983

- Difficulty date: September 24, 2018
- Submitted: November 13, 2018
- Operation: Air carrier
- Aircraft: N803FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 36,634 hours, 40,573 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 188611 NR 600032 HEAVY CHECK COE/MAJOR REPAIR: R/H WING UPPER FWD STRIP SLAT LWR SURFACE, OUTBOARD BONDING PLATE FOR PANEL 292CR WORN. LEVEL 2 CORROSION. CORRECTIVE ACTION: REPAIRED PER SRAS ES-0085807...13611 DATED 10/24/2018.
